# SDR ASAA2017080421536

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,044 hours, 12,674 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE/APU FIRE DETECTION CONTROL MODULE BITE TEST. NR 2 ENGINE FAULTED UPPER FAN B LOOP.  ACFT GROUNDED. REMOVED AND REPLACED NR 2 ENGINE UPPER FAN FIRE DETECTOR ASSEMBLY IAW AMM 26-11-01. GROUND VERIFICATION TEST PASSED IAW AMM 26-11-00-710-801. NR 2 ENG DETECTOR SWITCH RETURNED TO NORMAL CONFIGURATION.
